Universidad Complutense de Madrid
E-Prints Complutense

Sobre la existencia de clausura algebraica para un cuerpo

Impacto

Downloads

Downloads per month over past year



Lafuente López, Javier (1979) Sobre la existencia de clausura algebraica para un cuerpo. Gaceta matemática, 31 (7-8). pp. 163-164. ISSN 0016-3805

[img]
Preview
PDF
800kB

Official URL: http://bddoc.csic.es:8080/detalles.html;jsessionid=C05442F949D46FE150873DE838647B17?id=7&bd=ICYT&tabla=docu


URLURL Type
http://dmle.cindoc.csic.es/Organisation




Item Type:Article
Uncontrolled Keywords:Algebraic closure of fields
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20805
Deposited On:12 Apr 2013 17:08
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page